Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took fiber pill. Started feeling something stuck in throat. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I took a fiber pill yesterday and 2 hours later and today i have a felling that something in my throat , feels like the pill got stuck there > i was drinking a lot and took yogurt, hot water, warm water, it feels like the food doesnt go down.
Posted Thu, 4 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. Muhammad Ishfaq Habib 35 minutes later
Thanks for the query

It is just a feeling as the pill are absorb-able and cannot last for 2 hours. The esophagus have peristaltic movements that continuously goes downwards and if some thing stuck like that the gag reflex starts resulting in gags or the person may vomit.

The tablet if we assume have stuck would have be dispersed by now but if you still feel or think there might be some think they you can have check up from ENT doctor

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor